Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 7, Pages 429-438
http://dx.doi.org/10.1155/S0161171202011249

Critical point theorems

Department of Mathematics, Faculty of Sciences, University Mohammed I, Oujda, Morocco

Received 12 December 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Boukhrisse and M. Moussaoui, “Critical point theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 7, pp. 429-438, 2002. https://doi.org/10.1155/S0161171202011249.